# SDR ASAA12510951

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 16,361 hours, 5,251 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Part number: 3370051180
- Condition: Missing
- Location: Engine Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET SPINNER FRONT CONE MISSING MORE THAN 50 PERCENT OF WHITE ANTI EROSION PAINT.  REMOVED AND REPLACED NR 1 ENGINE INLET SPINNER FRONT CONE REF T/C 78472002.
